# SDR FDEA201111164931

- Difficulty date: November 16, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 60,490 hours, 23,184 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: SIMC0559
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL N2 VIA FAIL.   REJECT AT 60 KTS.   R & R NR 1, ENG N1 SENSOR.
